# SDR VJ970058

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringers
- Part number: 991936912
- Condition: Cracked
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, RIGHT WING INTERNAL WING STATION 58 TO 63 STRINGER 16R WAS CORRODED, RIGHT WING LOWER TEE CAP OUTBOARD RADIUS CORRODED AND CRACKED BETWEEN STRINGER 13 AND 14.  ALSO, FOUND OVERSIZED STRINGER BOLT HOLES DURING THE ACCOMPLISHEMENT OF SB 57-98 AT STRINGER 11, 14, 15, 16, 19 AND 22 RT AND 15 LT.  ALL REPAIRS ACCOMPLISHED IAW AERO CORP EO'S 96-406, 96-407 AND 97-415.  (M)
